MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43175
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 1998, the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computed tomography (ct) scan revealed that filter one was located within the infrarenal portion of the inferior vena cava (ivc) located below the renal veins.The superior portion of the filter was tilted medially and abutted the wall of the ivc.Many struts perforated the ivc wall.Filter two was located within the right external iliac vein.Many of the distal struts perforated the wall of the ivc.One strut perforated the right internal iliac vein.
 
Event or Problem Description

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9943743
Report Number2134265-2020-04828
Device Sequence Number18999286
Product Code DTK
UDI-Device Identifier08714729114659
UDI-Public08714729114659
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K901659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1998
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2001
Device Model Number43175
Device Catalogue Number43175
Device Lot Number0001444192
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/09/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date07/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR